Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from SLE. Prescribed medicines. Slight improvement. Having swollen face, hairloss. Suggestions?

My wife suffering from skin problem on face according to doctor it seems SLE ? in primary stage problem is on face only DR digonosis as follows Tab Zeupred30 cap Pantapil DSR Tab HCQS 200mg Cap Oxiden plus Tab Alorti10 She is taking these medecins from last six months Progress is very very slow now there is slightly sawollen on face and loss of hairs ANA report 30.09+ No suger / heart problem cap
Asked On : Wed, 12 Dec 2012
Answers:  2 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
SLE has to diagnosed clinically and by blood tests to confirm.
There are different types of SLE which the doctor should diagnose before starting treatment.
The most important part of treatment is to protect from sunlight. She should use a sunscreen as long as there is sunlight outside. Apply every 3-4 hours on face and other exposed areas. Swollen face is because of zempred (its a steroid), hairloss could be because of the medicines or SLE itself.
Meet a good dermatologist or rheumatologist for proper and appropriate treatment, because be aggressively treated

Hope your wife gets better soon.
Answered: Tue, 25 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Rheumatologist Dr. Divya Agarwal's  Response
she seems to be on a very high dose of steroid, because of which she is developing swelling on face.
from the symptoms you have described she does not need to be on such a high dose.
please see a good rheumatologist for your problem.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor